# SDR AU970533

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THREE PLACES:- 1. REAR SIDE OF FORWARD PRESSURE BULKHEAD WEB AT HORIZONTAL BEAM NO7 LEFT OF BL325L - CRACK LENGTH 76.2MM (3IN) 2. REAR SIDE OF FORWARD PRESSURE BULKHEAD WEB AT HORIZONTAL BEAM NO7 RIGHT OF BL325R - CRACK LENGTH 127MM (5IN) 3. BETWEEN FUSELAGE CENTRELINE AND STRINGER NO3 WHERE THE  CIRCUMFERENCE OF THE FORWARD PRESSURE BULKHEAD MEETS THE  BOTTOM FUSELAGE SKIN - CRACK LENGTH 107.69MM (4.24IN)CRACKS NO1 AND NO2 WERE FOUND DURING INSPECTION IAW ERF28-53-10-20 - CRACK NO3 FOUND DURING INSPECTION IAW ER
